# SDR COMA9810038

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indicator
- Part number: SEDLOC2R
- Condition: Malfunction
- Location: Inst Panel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE RIGHT HAND TORQUE INDICATION WAS 195 PERCENT.  REPLACED THE TORQUE INDICATOR.
